# SDR CKSA97023

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 39,368 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E, J

## Discrepancy

NR 1 ENGINE STARTED LOOSING POWER RIGHT AFTER TAKEOFF.  EPR AND N1 DROPPING EGT AT 800 DEGREES.  TRIED RAPID RESTART, ENGINE WOULD NOT RUN.  SHUTDOWN PER EMERGENCY CHECKLIST.  WINDMILL TIME 1 HOUR 16 MINUTES OIL PRESSURE 10 PSI.  NOTE:  DUMPED FUEL DOWN TO 630.0 MAXIMUM LANDING WEIGHT, DECLARED EMERGENCY.  INSPECTED NR 1 ENGINE IAW 72-00 MM 5-51-58, REQUIRES 3 ENGINE FERRY.  THIS AIRCRAFT HAS BEEN FOUND SAFE FOR INTENDED FERRY FLIGHT.  UPON ARRIVAL TO KOSC, REMOVED AND REPLACED NR 1 ENGINE IAW BMM 71-00-02 AND AIA 7EC7100 TRIMMED IAW BMM 71-00-00, OPS AND LEAK CHECK GOOD.  PRELIMINARY FINDINGS:  HIGH PRESSURE TURBINE AND LOW PRESSURE TURBINE DAMAGE.  PART TOTAL CYCLES, 11,538.
